Alert archive / Oklahoma / Frost Advisories in 2011

Frost Advisory 4, NWS Norman, OK

October 28, 201130 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this frost advisory at Oct 28, 2011, 4:42 AM CDT for 30 counties in Oklahoma; 8 counties in Texas. It took effect at Oct 29, 2011, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 4:42 AM CDT (09:42 UTC)
In effect from
Oct 29, 2011, 1:00 AM CDT
Expired
Oct 29, 2011, 9:00 AM CDT
In force
8 hr
Issued by
NWS Norman, OK
All 38 counties

Atoka County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kiowa County, OK, Lincoln County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Oklahoma County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 96 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WWUS74 KOUN 280942
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
442 AM CDT FRI OCT 28 2011

OKZ004>018-021-281745-
/O.NEW.KOUN.FZ.W.0004.111029T0600Z-111029T1400Z/
/O.CON.KOUN.FZ.W.0003.000000T0000Z-111028T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...ELK CITY...SAYRE
442 AM CDT FRI OCT 28 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURES: LOWS OF 29 TO 32 DEGREES ARE EXPECTED TONIGHT.

* DURATION: RANGING FROM 1 HOUR AT HIGHER ELEVATIONS THAT ARE
  EXPOSED TO THE WIND...TO AROUND 4 HOURS IN LOW-LYING AREAS.

* IMPACTS: AREAS OF FROST MAY ALSO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS OR TAKE OTHER MEASURES TO AVOID
DAMAGE FROM FREEZING TEMPERATURES.

&&

$$

OKZ019-020-281745-
/O.NEW.KOUN.FZ.W.0004.111029T0600Z-111029T1400Z/
LOGAN-PAYNE-
INCLUDING THE CITIES OF...GUTHRIE...STILLWATER
442 AM CDT FRI OCT 28 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE: LOWS RANGING FROM 29 TO 32 ARE EXPECTED.

* DURATION: AVERAGE 4 HOURS...POSSIBLY LONGER IN LOW-LYING AREAS.

* IMPACTS: AREAS OF FROST MAY ALSO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS OR TAKE OTHER MEASURES TO AVOID
DAMAGE FROM FREEZING TEMPERATURES.

&&

$$

OKZ022-281745-
/O.NEW.KOUN.FR.Y.0004.111029T0600Z-111029T1400Z/
/O.CON.KOUN.FZ.W.0003.000000T0000Z-111028T1400Z/
WASHITA-
INCLUDING THE CITY OF...CORDELL
442 AM CDT FRI OCT 28 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURE: LOWS RANGING FROM 33 TO 36 DEGREES ARE EXPECTED.
  SOME TEMPERATURES MAY DIP BELOW 32 DEGREES FOR A FEW HOURS IN
  LOW-LYING AREAS.

* DURATION: AVERAGE 3 HOURS...POSSIBLY LONGER IN LOW-LYING AREAS.

* IMPACTS: TENDER VEGETATION WILL BE KILLED BY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$

OKZ023>048-050>052-TXZ083>090-281745-
/O.NEW.KOUN.FR.Y.0004.111029T0600Z-111029T1400Z/
CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...
ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...
ATOKA...MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
442 AM CDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE: LOWS RANGING FROM 33 TO 36 DEGREES ARE EXPECTED.
  SOME LOW-LYING AREAS MAY SEE TEMPERATURES DIP BELOW 32 DEGREES
  FOR AN HOUR OR TWO TOWARD SUNRISE.

* DURATION: AVERAGE 4 HOURS...POSSIBLY LONGER IN LOW-LYING AREAS.

* IMPACTS: TENDER VEGETATION WILL BE KILLED BY FROST AND ANY
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$
2 follow-up statements
672 
WWUS74 KOUN 282356
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT FRI OCT 28 2011

OKZ004>021-291400-
/O.CON.KOUN.FZ.W.0004.111029T0600Z-111029T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE
656 PM CDT FRI OCT 28 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE: LOWS RANGING FROM 29 TO 32 DEGREES.

* DURATION: AVERAGE 4 HOURS...POSSIBLY LONGER IN LOW-LYING AREAS.

* IMPACTS: AREAS OF FROST MAY ALSO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS OR TAKE OTHER MEASURES TO AVOID
DAMAGE FROM FREEZING TEMPERATURES.

&&

$$

OKZ022>048-050>052-TXZ083>090-291400-
/O.CON.KOUN.FR.Y.0004.111029T0600Z-111029T1400Z/
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA...
ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT...
QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...
MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
656 PM CDT FRI OCT 28 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY. 

* TEMPERATURE: LOWS RANGING FROM 33 TO 36 DEGREES. SOME LOW-
  LYING AREAS MAY SEE TEMPERATURES DIP BELOW 32 DEGREES FOR AN
  HOUR OR TWO TOWARD SUNRISE.

* DURATION: AVERAGE 4 HOURS...POSSIBLY LONGER IN LOW-LYING AREAS.

* IMPACTS: TENDER VEGETATION WILL BE KILLED BY FROST AND FREEZING
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FROST.

&&

$$
483 
WWUS74 KOUN 290919 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
419 AM CDT SAT OCT 29 2011

OKZ004>021-291030-
/O.CAN.KOUN.FZ.W.0004.000000T0000Z-111029T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE
419 AM CDT SAT OCT 29 2011

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FREEZE
WARNING. 

ALTHOUGH ISOLATED LOW-LYING AREAS MAY FREEZE EARLY THIS MORNING...
WIDESPREAD FREEZING TEMPERATURES ARE NO LONGER EXPECTED.

$$

OKZ022-291030-
/O.CAN.KOUN.FR.Y.0004.000000T0000Z-111029T1400Z/
WASHITA-
INCLUDING THE CITY OF...CORDELL
419 AM CDT SAT OCT 29 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FROST
ADVISORY. 

INCREASING WINDS EARLY THIS MORNING WILL PREVENT THE FORMATION OF
FOG ACROSS WEST-CENTRAL PORTIONS OF OKLAHOMA.

$$

OKZ023>048-050>052-TXZ083>090-291400-
/O.CON.KOUN.FR.Y.0004.000000T0000Z-111029T1400Z/
CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...
ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...
ATOKA...MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
419 AM CDT SAT OCT 29 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE: LOWS RANGING FROM 34 TO 38 DEGREES. ISOLATED LOW-
  LYING AREAS MAY SEE TEMPERATURES BRIEFLY DIP TO NEAR 32 DEGREES.

* DURATION: AVERAGE 2 TO 4 HOURS OF FROST POTENTIAL...POSSIBLY
  LONGER IN LOW-LYING AREAS OF SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA.

* IMPACTS: TENDER VEGETATION WILL BE KILLED BY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FROST.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this frost advisory went out at Oct 28, 4:24 AM CDT, 18 minutes earlier.

Area forecast discussion, Oct 28, 4:24 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT FRI OCT 28 2011

.DISCUSSION...
SECONDARY...AND MUCH LOWER AMPLITUDE...S/WV WILL TRAVERSE THE
THE REGION TODAY AND SHOULD ONLY RESULT IN SOME MID-HIGH LEVEL
CLOUD COVER FOR PART OF THE DAY. EVEN THOUGH THERE WILL BE PLENTY
OF INSOLATION TODAY...DO NOT EXPECT TEMPS TO RISE MUCH ABOVE THE
LOWER 60S. ANOTHER SEASONABLY COLD NIGHT TONIGHT WITH CLEAR SKIES
AND LESS WIND...AT LEAST OVER CENTRAL AND SOUTHERN PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

CURRENT GRIDDED FORECAST WILL SUPPORT A FREEZE WARNING FOR
NORTHERN AND WESTERN PARTS OF OKLAHOMA...BUT INCREASE IN WIND
AFTER MIDNIGHT MAY ACTUALLY ALLOW TEMPERATURES TO BOTTOM OUT EARLY
AND RISE A BIT TOWARD DAYBREAK SATURDAY. ACROSS CENTRAL AND
SOUTHERN OKLAHOMA INTO WESTERN NORTH TEXAS...BELIEVE THERE WILL BE
LONG ENOUGH PERIOD OF CLEAR SKIES AND NEARLY CALM WIND TO ALLOW
THE FORMATION OF WIDESPREAD FROST. SOME FREEZING MAY OCCUR IN
LOW-LYING AREAS AS WELL. MOST OF OKLAHOMA HAS NOT HAD A HARD
FREEZE...AND THOSE THAT HAVE SEEN TEMPS AOB 28 DEGREES...THAT
PERIOD HAS BEEN BRIEF.

WEAK FRONTAL BOUNDARY WILL PASS THROUGH ON SUNDAY AS A FAIRLY
STRONG UPPER LEVEL SYSTEM PASSES TO OUR NORTH. LITTLE CHANGE IN
TEMPS EXPECTED WITH THIS FRONT. A MORE SUBSTANTIAL FRONT AND
ASSOCIATED UPPER LEVEL SYSTEM EXPECTED AROUND MIDWEEK. MEDIUM
RANGE MODELS ARE INCONSISTENT WITH THE IMPACTS...WITH THE NEWEST
ECM CUTTING OFF UPPER LOW AND BRINGING ANOTHER ROUND OF FAIRLY
WIDESPREAD RAIN. GFS MORE PROGRESSIVE RIGHT NOW...BUT BOTH MODELS
DO SHOW A TREND TOWARD SLOWER AND STRONGER WITH UPPER SYSTEM.
OVERALL..LITTLE CHANCE IN THE WEDNESDAY-FRIDAY TIME FRAME WHICH IS
CLOSE TO HPC GUIDANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  36  67  41 /   0   0   0   0
HOBART OK         60  36  67  39 /   0   0   0   0
WICHITA FALLS TX  62  38  69  42 /   0   0   0   0
GAGE OK           59  32  70  36 /   0   0   0   0
PONCA CITY OK     61  32  69  40 /   0   0   0   0
DURANT OK         61  38  69  43 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TO 9 AM CDT SATURDAY FOR OKZ004>021.

     FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR OKZ004>018-021-
     022.

     FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR OKZ022>048-
     050>052.

TX...FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR TXZ083>090.

&&

30/11
Hazardous weather outlook, Oct 27, 11:02 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT THU OCT 27 2011

OKZ004>048-050>052-TXZ083>090-281000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1102 PM CDT THU OCT 27 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

DISCUSSION...
LIGHT RAIN SHOWERS WILL END OVER SOUTHEAST OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY OCT 28.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...5 PERCENT.

OTHER HAZARDOUS WEATHER...
A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF NORTHERN AND WESTERN
OKLAHOMA...WHERE SUB FREEZING TEMPERATURES ARE FORECAST TO OCCUR
LATE TONIGHT. TAKE MEASURES TO PROTECT SENSITIVE VEGETATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THE NEXT WEATHER SYSTEM WILL ENCOUNTER DRY AND STABLE AIR WHEN IT
PASSES ON SUNDAY. ANOTHER WEATHER SYSTEM MAY BRING A CHANCE OF
THUNDERSTORMS NEXT WEDNESDAY...ALTHOUGH THE CHANCE IS LOW.

OTHER HAZARDOUS WEATHER...
ON SATURDAY MORNING...THE TEMPERATURE WILL AGAIN APPROACH FREEZING
IN MANY PARTS OF OKLAHOMA. A FREEZE WILL BE MORE LIKELY IN LOW LYING
AREAS THAT ARE SHELTERED FROM THE WIND.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY OCTOBER 28.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 4:42 AM CDTFreeze WarningOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 12 more24 hr

Nearby

Frost Advisories in Oklahoma, 2011Frost Advisories in Texas, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.